# SDR HEEA087456

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- Engine: Allsn 250C*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 65003061513
- Condition: Broken
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCKING TABS BROKEN OFF OF CONNECTOR.  TO BE SENT TO MFG FOR CREDIT.
